Ask an expert
Question

13 Mar 2007

Irregular periods
I was on Depo and Nur Isterarte from June 2002 to October 2005. Around Jan 2006 my periods came back. They are very irregular as they change times of the month from month to month... The last one I had was in Dec last year. I even thought I was pregnant and the test came negative. Should i worry? I want a second childand I'm wondering if it will take long before I conceive again. What shlould I do or expect?
Answer 342 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Depo should be out of your sytem by now. The fact that you are skipping periods probably means that you are not ovulating. You should see your gynaecologist for an assessment.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote